# SDR CALA2025032703250

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 51,084 hours, 18,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHT SYSTEM BATTERY PACK M1694 (REF AAR NR 1000028369). REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW B737 AMM 33-51-06-960-806 AND BATTERY PACK M1694 IAW B737 AMM 33-51-06-960-805. OP CHECK GOOD.  FAILED FUNCTIONAL CHECK DURING D CHECK IN RFD,
